My mother age is 45 years. She had undergone an Hysterectomy (uterus removal) operation in last November 2015. After that there are so many changes in her body. Without any reason her body is getting full of sweating for few minutes and then normal. Like this its happening throughout the day so many times. Now get her skin tone also got changed. She is becoming black in colour. She is consulting doctor and doctor saying like this becoz of hormonal changes only and she is giving tablets and my mom is using tablets the doctor giving right from the operation. She is worrying alot about this. Please help me. Is this becoz of hormonal changes only or is there any problem? Pls suggest.
7 years experience
Ask Free Question
Hi lybrate-user. Its usual to have menopausal symptoms after hystrectomy, specially if the ovaries were also removed. If she is having discomfort, you can try putting her on hormone replacement therapy. That should solve the problem. All the best.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.